# SDR HEEA060720

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Detector
- Part number: 214074280107
- Condition: Malfunctioned
- Location: Rpm Limit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING LIGHT AND AUDIO COME ON INTERMITTENTLY.
